RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 1(175), Pages 241–246 (Mi umn4346)  

Mathematical Events in the USSR

List of the published works of I. M. Gel'fand




Full text: PDF file (433 kB)

English version:
Russian Mathematical Surveys, 1974, 29:1, 53–61

Bibliographic databases:

Document Type: Information matherial

Citation: “List of the published works of I. M. Gel'fand”, Uspekhi Mat. Nauk, 29:1(175) (1974), 241–246; Russian Math. Surveys, 29:1 (1974), 53–61

Citation in format AMSBIB
\Bibitem{1}
\paper List of the published works of I.\,M.~Gel'fand
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 1(175)
\pages 241--246
\mathnet{http://mi.mathnet.ru/umn4346}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=386980}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 1
\pages 53--61
\crossref{https://doi.org/10.1070/RM1974v029n01ABEH003731}


Linking options:
  • http://mi.mathnet.ru/eng/umn4346
  • http://mi.mathnet.ru/eng/umn/v29/i1/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:151
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019